# SDR DL76L030737

- Difficulty date: August 9, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 28,386 hours, 4,509 cycles
- Engine: Pwa PW4060
- Engine time: 40,468 hours, 7,685 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8010003
- Part serial: F37970
- Condition: Surges
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

3 HRS INTO FLT LEFT ENG STARTED SURGING LEFT EPR CYCLES.  BETWEEN 1. 20 - 1.23 N1 CYCLES WITH THROTTLES RETARDED 80.5 TO 81.8 ALL OTHER ENG PARMETERS CYCLING IN SIMILAR RANGE FLT LEVEL 320 TRYED ALT EEC BUT NO HELP HAD NO EFFECT FUEL  FUEL FLOW 4520-4650  STABILIZED AT 13K FEET - REPLACED FUEL METERING UNIT.
